Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Notes on endpoint estimates for multilinear fractional integral operators


Author: Yasuo Komori-Furuya
Journal: Proc. Amer. Math. Soc. 145 (2017), 1515-1526
MSC (2010): Primary 42B20
DOI: https://doi.org/10.1090/proc/13389
Published electronically: December 9, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the strong type estimates for the multilinear fractional integral operators of Kenig and Stein type at critical indices. Our results are optimal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 42B20

Retrieve articles in all journals with MSC (2010): 42B20


Additional Information

Yasuo Komori-Furuya
Affiliation: Department of Mathematics, School of Science, Tokai University, Hiratsuka, Kanagawa 259-1299 Japan
Email: komori@tokai-u.jp

DOI: https://doi.org/10.1090/proc/13389
Keywords: Fractional integral, multilinear fractional integral, endpoint estimate
Received by editor(s): August 11, 2013
Published electronically: December 9, 2016
Communicated by: Alexander Iosevich
Article copyright: © Copyright 2016 American Mathematical Society